Doctor insights on:
Withdrawal Symptoms Of Iron Tablets
I'm on tapering plan from Lexotanil 1.5 since I used for 20 Days, 1 Pill/day. If I feel Withdrawal Symptoms will it last forever or it will take days?
Not necessarily: Taper off of it with your doc's supervision. If you have side effects that are uncomfortable for you, tell your doc and the rate of taper can be slowed so you don't have any symptoms that are unpleasant. Since you were not on it long, severe symptoms are unlikely and any symptoms will likely not last long. However, you are being treated for a mood problems, and you might not feel great from that ...Read more
Effective treatment for anemia is generally taking an iron supplement by mouth. Iron pills are large and difficult for some women to swallow. If so, you can usually break them in half and have one half with breakfast and the other with lunch. Drink a lot of water and eat foods that are high in fiber as iron can be constipating. You doctor may also prescribe ...Read more
I take 1/2 a clonazepam in morning and at night 0.5 mg pill will I develop a tolerance where it won't work and will I get withdrawal symptoms?
Clonazepam Tolerance: I appreciate your concern. Clonazepam is in the class of drugs called benzodiazepines, similar to valium, Ativan, Xanax (alprazolam), (alprazolam) etc. Tolerance is more of a risk at much higher doses and with those drugs that are short acting like Xanax (alprazolam). At the clonazepam dose you are taking, you should be fine as long as you follow your doctor's instructions and don't increase the dose on your own. Do not drink alcohol. ...Read more
Can withdrawal symptoms from co codamol fluctuate while I am reducing dose? I'm down to half a 500/8 tablet per day. (burning/prickling symptoms.)
Yes: Withdrawal is highly variable, and symptoms can come and go. If you are down to that low a dose, it should be over soon. I always recommend against people tapering themselves off opiates or benzos without supervision, since there are potential adverse consequences to withdrawal. ...Read more
Very unusual: Normally after only one opioid I would not expect much if any withdrawal form naltrexone. Even if people have been taking long acting opioids for some time I would expect the withdrawal symptoms to subside significantly over 24 hours. If withdrawal symptoms are significant professional care would help. ...Read more
Can burning pain be one of the withdrawal symptoms of coming off co codamol? 2 years of 4-6 tablets daily. 500/8 and 500/30 used.
Opiate withdrawal: Opiate withdrawals can be painful. In fact, they can be very very painful making it difficult for many to easily stop. Individuals often have difficulty explaining what this pain feels like. It may be described as pain in my joint, pain under my skin, indescribable pain, burning pain, aching pain, etc. Nsaids, Clonidine & some non-medicinal modalities can help this temporary discomfort. ...Read more
I took remeron pen for 6 months 15mg. For the last month I've taken 30mg tablets every day. My new doctor took me off that without weening and I am having severe withdrawal symptoms. Anxiety etc. I have enough to take 15mg for another 2 months. How should
Taper...: You could take the 15 mg tab for several nights and then stop. Let your doctor know what you are experiencing. ...Read more
How much & how long?: A single pill, once daily, will not likely cause withdrawal, but could cause insomnia for a few nights. Two, three, or more pills daily and withdrawal will have two parts: 1) anxiety, restlessnes, insomnia, maybe sweating & tremor; 2) nausea, loose stools, drooling, perhaps vomiting, abdominal cramps, diarrhea. Your doctor can help you devise a tapering plan that is comfortable and safe. ...Read more
Depends on the cause: Different drugs are associated with different types of withdrawal. And how dangerous the symptoms are can vary quite a bit. Withdrawal from certain sedative or hypnotic drugs (downers) can be associated with seizures. Opiate withdrawal, while terribly painful, is actually less medically serious. Alcohol withdrawal is similar to sedative withdrawal and can be associated with seizures. ...Read more
Nothing serious: I've never heard of any hazards from stopping tv and computer use. You might feel bored or restless at first, since your habit is to kill time in front of the screen. But you'll very likely get over it quickly and find other things to do. Try it and see what happens. ...Read more
I'm having really bad withdrawal symptoms and was wondering if there is any way to reduce the symptoms.
Please repost: And specify what you are withdrawing from. ...Read more
Several, but why?: Common: headaches & lethargy! but: coffee is the most consumed pharmacologically active beverage. It now has been shown to have many previously considered unhealthy, now found to have significant health benefits. It decreases risk for stroke, heart attack, diabetes 2, cancer, alzheimer's, and parkinson's disease. Some people will experience jitters and sleeplessness. They should drink less. ...Read more
Stop and see a doctor can help you manage the withdraw symptoms and help you find the appropriate medication
a doctor can find the problem and treated it and help you there is now medication that can help ...Read more
Rare: In clinical trials, patients that stopped Lunesta (eszopiclone) typically did not have noticeable withdrawal symptoms, but anything is possible. Sometimes if you have gotten used to taking a sleep medication at night and you try to stop it, your body can have a little more difficulty in falling asleep without the help of the medication. You can try cutting the dose more slowly. ...Read more
Should not be any: There should not be withdrawal symptoms from stopping of spironolactone, but you should check with your before stopping it. It is used for multiple purposes--heart failure/edema, hyeraldosteronism, hypokalemia (low potassium) hypertension, and even to treat hirsuittism (excessive hair and acne. It has many side effects, but has no signifincant withdrawal symptoms. Good luck. ...Read more
Trazodone: It is very unusual to have withdrawal symptoms with trazodone. It is an mild antidepressant which is used at bedtime because its sedative effect, improving sleep as well as replenishing neurotransmitters involved in depression. If anything, you will find that causes headaches and vivid dreams in the first week of using it. It is not addictive. ...Read more
Varies: They can be completely avoided by coming off Cymbalta (duloxetine) in steps under supervision. If you suddenly stop take a high dose, you can develop "discontinuation" symptoms, which can include odd sensations, headaches, flu-like feelings, and gi discomfort. Then you might also have the return of the anxiety, depression, or pain that Cymbalta (duloxetine) was helping with. ...Read more
Benedryl side effect: No. Withdrawl symptoms are related to a body's reaction after cessation of exposure to an addictive substance. Benedryl=dyphenhydramine is not an addictive substance, so withdrawl would not be medically anticipated. You may have rebound swelling of the sinus tissues that had been treated by the antihistamine. ...Read more
Slow taper: I would suggest using 1/2 dose for 2 weeks and then 1/4 tab for one week, every other day for 1 week and then off. ...Read more